# SDR UPS405456

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S13560A
- Condition: Discharged
- Location: Upper Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EMERGENCY AISLE EXIT LIGHT INOP UPPER DECK RT SIDE.  REMOVED AND REPLACED BATT. PACK.  OP CK GOOD.
